Kolmogorov inequalities for norms of Marchaud-type fractional derivatives of multivariate functions

N.V. Parfinovych (Oles Honchar Dnipro National University)
V.V. Pylypenko (Oles Honchar Dnipro National University)

Abstract


We obtain new sharp Kolmogorov type inequalities, estimating the norm of mixed Marchaud type derivative of multivariate function through the C-norm of function itself and its norms in Hölder spaces.

Keywords


Kolmogorov inequality; fractional derivative; modulus of continuity; norm

Full Text:

PDF

References


Arestov V.V. "Inequalities for fractional derivatives on the half-line", Approximation theory: proc. conf., Warsaw, 1979; pp. 19-34.

Arestov V.V. "Approximation of unbounded operators by the bounded ones and related extremum problems", Uspekhi mat. nauk, 1996; 51(6): pp. 88-124. (in Russian) doi:10.1070/RM1996v051n06ABEH003001

Arestov V.V., Gabushin V.N. "The best approximation of unbounded operators by the bounded ones", Izv. vuzov. Matematika, 1995; 11: pp. 42-63. (in Russian)

Babenko V.F. "On sharp inequalities of Kolmogorov type for bivariate functions", Dokl. NAN Ukrajiny, 2000; 5: pp. 7-11. (in Russian)

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order", Res. Math., 2001; 6: pp. 16-20. (in Russian)

Babenko V.F., Kofanov V.A., Pichugov S.A. "Multivariate inequalities of Kolmogorov type and their applications", Multivariate approximation and splines, Basel, 1997; pp. 1-12. doi:10.1007/978-3-0348-8871-4_1

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Matveeva T.V. "Kolmogorov-type inequalities for partial derivatives of multivariate functions", Res. Math., 2008; 16: pp. 3-9 (in Russian)

Babenko V.F., Parfinovich N.V., Pichugov S.A. "Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions", Ukrainian Math. J., 2010; 62(3): pp. 301-314. doi:10.1007/s11253-010-0358-y

Babenko V.F., Pichugov S.A. "Kolmogorov type inequalities for fractional derivatives of Holder functions of two variables", East J. Approx, 2007; 13(3): pp. 321-329.

Babenko V.F., Pichugov S.A. "Exact bounds for norms of fractional derivatives of the functions of several variables that satisfy Holder condition", Mat. zametki, 2010; 87(1): pp. 26-34. (in Russian) doi:10.1134/S0001434610010049

Buslaev A.P., Tikhomirov V.M. "On inequalities for derivatives in multidimensional case", Mat. zametki, 1979; 25(1): pp. 59-74. (in Russian) doi:10.1007/BF01138146

Dzyadyk V.K., Dubovik V.A. "To the Kolmogorov problem on dependence between upper bound of derivatives of real valued functions, defined on the whole real line", Ukrainian Math. J., 1974; 26(3): pp. 246-259. (in Russian) doi:10.1007/BF01086215

Dzyadyk V.K., Dubovik V.A. "To Kolmogorov inequalities between upper bound of derivatives of real valued functions, defined on the whole real line", Ukrainian Math. J., 1975; 27(3): pp. 291-299. (in Russian)

Gejsberg S.P. "Generalization of Hadamard inequality", Researches on certain problems of constructive function theory: sb. nauch. tr. LOMI, Leningrad, 1965; 50: pp. 42-54. (in Russian)

Kolmogorov A.N. "Une generalization de l’inegalite de M.J. Hadamard entre les bornes superieures des derivees successives d’une function", C. r. Acad. sci. Paris, 1938; 207: pp. 764-765. (in French)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on infinite interval", Uch. zap. MGU. Matematika, 1939; 30(3): pp. 3-16. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on the infinite interval", Izbr. tr.: Matematika, mechanika, Moscow, 1985; pp. 252-263. (in Russian)

Konovalov V.N. "Sharp inequalities for norms of functions, third partial and second mixed derivatives", Matem. zametki, 1978; 23(1): pp. 67-78. (in Russian) doi:10.1007/BF01104884

Kwong M.K., Zettl A. "Norm inequalities for derivatives and differences", Lecture notes in mathematics, 1993; 1536: 150 p.

Magaril-Il’jaev G.G., Tihomirov V.M. "On the Kolmogorov inequality for fractional derivatives on the half-line", Anal. Math., 1981; 7(1): pp. 37-47.

Mitrinović D.S., Pecârić J.E., Fink A.M. Inequalities involving functions and their integrals and derivatives, Kluver Acad. Publ., Dordrecht, Boston, London, 1991; 587 p.

Samko S.G., Kilbas A.A., Marichev O.I. Integrals and derivatives of fractional order and their applications, Nauka i tekhnika, Minsk, 1987; 688 p. (in Russian)

Stechkin S.B. "The best approximation of linear operators", Matem. zametki, 1967; 1(2): pp. 137-148. (in Russian) doi:10.1007/BF01268056

Timoshin O.A. "Sharp inequalities between the derivatives of the second and third order", Dokl. RAN, 1995; 344(1): pp. 20-22. (in Russian)

Rodov A.M. "Relations between upper bounds of derivatives of functions of a real variable", Izv. AN SSSR. Ser. matem., 1946; 10: pp. 257-270. (in Russian)

Rodov A.M. "Sufficient conditions of existence of real values function with given upper bounds of moduli of the function itself and its five successive derivatives", Uchenye Zap. Bel. Gos. Univ., 1954; 19: pp. 65-72. (in Russian)




DOI: https://doi.org/10.15421/242007

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 N.V. Parfinovych, V.V. Pylypenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU